Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Why am I experiencing chest pain and blurred vision when I lean forward ?

i have blured vision and chest pain when i lean foward
Asked On : Wed, 30 Mar 2011
Answers:  2 Views:  214
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
Welcome to health care magic
consult some good eye surgeon along with physician .as blurring of vision is not a thing to be taken lightly .detailed investigation from every angle is must.cause may vary depending upon the age.
Wish you speedy recovery
Answered: Thu, 12 May 2011
I find this answer helpful
  User's Response

Welcome to Health Care Magic
Please get your Blood pressure checked & a cardiac checkup is a must to rule out any cardiac problems.
Please get your self properly investigated by a Medical specialist so that we can make a perfet diagnosis and provide you with the medicines that will help you in getting rid of your problems.

For more query please do write to me at

Get well soon
Dr. Harsh Rai MD(Hom) UK
Answered: Thu, 5 May 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor